# SDR FDEA201512194041

- Difficulty date: December 19, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 39,663 hours, 14,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31111
- Condition: Dented
- Location: Bs 1390
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT, BS 1390, BETWEEN STRINGERS 8 & 9R.  FOUND OUT OF LIMITS IAW SRM 53-00-01-2R. CUT OUT DAMAGE IAW SRM 53-00-01-2R,   INSTALLED   REPAIR DOUBLER IAW SRM 53-00-01-2R. APPLIED TOP COAT TO EXTERNAL SURFACE AREA OF DOUBLER IAW AMM 51-21-10-7.
